| Model Number |
100 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse platform for investigation.A follow-up report will be submitted when the product is returned, and the investigation has been completed.
Event or Problem Description
As reported, the autopulse platform (sn (b)(6) would not retract the lifeband.It is unknown when the problem occurred.However, patient use information was requested but no additional information was provided.